# SDR CALA2021083001456

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,843 hours, 11,546 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 UPON ARRIVIAL FOUND PANEL 621FB ON RIGHT WING MISSING. FURTHER DETAILS AWAITED
